Local existence and regularity of the Dirichlet problem for the Monge-Ampere equation

Claude Zuily

Journées équations aux dérivées partielles (1989)

  • page 1-5
  • ISSN: 0752-0360

How to cite


Zuily, Claude. "Existence locale et régularité du problème de Dirichlet pour l'équation de Monge-Ampère." Journées équations aux dérivées partielles (1989): 1-5. <http://eudml.org/doc/93196>.

author = {Zuily, Claude},
journal = {Journées équations aux dérivées partielles},
keywords = {local existence; Dirichlet problem; Monge-Ampère equations},
language = {fre},
pages = {1-5},
publisher = {Ecole polytechnique},
title = {Existence locale et régularité du problème de Dirichlet pour l'équation de Monge-Ampère},
url = {http://eudml.org/doc/93196},
year = {1989},

AU - Zuily, Claude
TI - Existence locale et régularité du problème de Dirichlet pour l'équation de Monge-Ampère
JO - Journées équations aux dérivées partielles
PY - 1989
PB - Ecole polytechnique
SP - 1
EP - 5
LA - fre
KW - local existence; Dirichlet problem; Monge-Ampère equations
UR - http://eudml.org/doc/93196
ER -


  1. [BA] A.E. BARAKA, Estimations Lp et Holderiennes pour certaines classes d'opérateurs elliptiques singuliers, Thesis University of Rennes, (1987). 
  2. [C.N.S] L. CAFFARALLI-L. NIRENBERG-SPRUCK, The Dirichlet problem for non-linear second order elliptic equations I : Monge-Ampère equations, Comm. Pure and Applied Math. XXXVII, (1984), 369-402. Zbl0598.35047
  3. [G.Y] J.B. GOODMANN-D. YANG, Local solvabiliry of non linear partial differential equations of real principal type, Preprint. 
  4. [H.Z1] J. HONG-C. ZUILY, Existence of C∞ local solutions for the Monge-Ampère equation, Invent. Math. 89, (1987), 645-661. Zbl0648.35016MR88j:35056
  5. [H.Z2] J. HONG-C. ZUILY, Lp and Hölder estimates for a class of degenerate elliptic boundary value problems. Application to the Monge-Ampère equation, Preprint. Zbl0742.35009
  6. [L1] C.S. LIN, The local isometric embedding in R3 of 2-dimensional Riemanian Manifolds with non negative curvature, J. Diff. Geom. 21, (1985), 213-230. Zbl0584.53002
  7. [L2] C.S. LIN, The local isometric embedding ... with Gaussian curvature changing sign cleanly, Comm. Pure and Appl. Math., Vol. XXXIX, (1986), 867-887. Zbl0612.53013
  8. [TU] N. TRUDINGER, J. URBAS, The Dirichlet problem for the equation of prescribed Gauss curvature, Bull. Austr. Math. Soc., Vol 28, (1983), 217-231. Zbl0524.35047MR85i:35062
  9. [Z] C. ZUILY, Sur la régularité des solutions non strictement convexes de l'équation de Monge-Ampère réelle, Annali Scuola Norm. di Pisa (à paraître). Zbl0702.35050

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.